# SDR CA050727004

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,387 hours
- Engine: Allsn 501D13D
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO AIRPORT, THE THREE (3) MLG DOWN GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION, THE HORN DID NOT SOUND AND THE RED GEAR UNSAFE LIGHT EXTINGUISHED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE SNAG ON GROUND, THE (LANDING) GEAR LEVER SWITCH WAS TESTED AND INSPECTED, PEDESTAL LIGHT INDICATION WAS TESTED AND INSPECTED, SAME FOR THE DIMMING RELAY AND THE RESISTORS.  SUSPECT DIMMING SWITCH WAS AT DIM POSITION.  THE LDG DWN LOCK IND C/B WAS REPLACED IN CASE OF INTERMITTENT CONTINUITY.  AIRCRAFT RETURN TO SERVICE
